# SDR PNSA051105

- Difficulty date: November 17, 2005
- Submitted: November 24, 2005
- Operation: Air carrier
- Aircraft: N22932
- Make and model: Grumav G21A
- Aircraft serial: B139
- Engine: Pwa R985*
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 13076
- Condition: Departed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN CRUISE FLIGHT THE LT ENGINE COWLING DEPARTED THE AIRCRAFT. THE COWLING'S WAS NOT RECOVERED, FLIGHT WAS OVER WATER. AN UNEVENTFUL LANDING WAS MADE. SINCE THE FLIGHT WAS OVER WATER IT COULD NOT BE DETERMINED WHY THE COWLINGS DEPARTED THE AIRCRAFT.
